# SDR DALA2021081104612

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 64,796 hours, 21,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 BATTERY PACK AT DOOR 3R ROW 41 FOR EMERGENCY LIGHTING INOP. CORRECTIVE ACTION: R+R BATTERY PACK PER B757 AMM 33-51. OPS CHECK GOOD. (7987321)
